Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Health and Treatment Issues >> Treatment & Side Effects

oksikoko
Member

Reged: 02/26/13
Posts: 25
Loc: NYC
Re: Question about Atripla...
      02/28/13 12:36 AM

Hey, Orko, one more thing I meant to mention. I get caught up in the drug talk. You wrote:

"Also lately I have had ZERO energy. I am not sure if it is depression or not but I have always exercised and now lately I just cant muster up the energy and when I do it feels like my joints are falling apart. Would Atripla give me energy to work out?"

Clearly, I'm no doctor, but you may be experiencing symptomatic HIV illness. If your viral load is high (likely since you've ben positive 6-7 years at least with no meds), then of course you're run down! It's like the never-ending flu!

Many people say that after they start ART and their viral loads go down, they feel much more energetic. If you have a high viral load, the inflammation from the virus alone - forget the immune issues - would make you feel run down. Get yourself on meds like your doctor said! I want to hear that you're back in the gym, ASAP... Don't let HIV steal time from you out of fear of the pills... Please.

Lee

--------------------
I'm sorry. I can't hear you over this popcorn.

Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* Question about Atripla... OrkoSnarf74 01/23/13 04:56 PM
. * Re: Question about Atripla... oksikoko   02/28/13 12:36 AM
. * Re: Question about Atripla... oksikoko   02/28/13 12:17 AM
. * Re: Question about Atripla... southsam7   02/06/13 02:16 AM
. * Re: Question about Atripla... oksikoko   02/28/13 12:27 AM
. * Re: Question about Atripla... markvin   02/03/13 05:15 PM
. * Re: Question about Atripla... coqui00623   01/31/13 04:09 PM
. * Re: Question about Atripla... miamorphos   01/31/13 03:30 PM
. * Re: Question about Atripla... coqui00623   01/31/13 02:18 PM
. * Re: Question about Atripla... Noel54   01/31/13 02:06 PM
. * Re: Question about Atripla... Crickets12   01/31/13 01:31 PM
. * Re: Question about Atripla... krdillon   01/26/13 10:08 AM
. * Re: Question about Atripla... xas   01/24/13 06:00 AM
. * Re: Question about Atripla... riverprincessModerator   01/26/13 10:47 AM

What's New at TheBody.com

Additional Information
0 registered and 0 anonymous users are browsing this forum.

Moderator:  bogart, TheBody, crabman, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 8640

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3